hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.42.2.13

Morphisms of extensions of Hilbert C*-modules

Biserka Kolarec ; Department of Informatics and Mathematics, Faculty of Agriculture, University of Zagreb, Svetošimunska cesta 25, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (114 KB) str. 401-409 preuzimanja: 308* citiraj
APA 6th Edition
Kolarec, B. (2007). Morphisms of extensions of Hilbert C*-modules. Glasnik matematički, 42 (2), 401-409. https://doi.org/10.3336/gm.42.2.13
MLA 8th Edition
Kolarec, Biserka. "Morphisms of extensions of Hilbert C*-modules." Glasnik matematički, vol. 42, br. 2, 2007, str. 401-409. https://doi.org/10.3336/gm.42.2.13. Citirano 22.10.2021.
Chicago 17th Edition
Kolarec, Biserka. "Morphisms of extensions of Hilbert C*-modules." Glasnik matematički 42, br. 2 (2007): 401-409. https://doi.org/10.3336/gm.42.2.13
Harvard
Kolarec, B. (2007). 'Morphisms of extensions of Hilbert C*-modules', Glasnik matematički, 42(2), str. 401-409. https://doi.org/10.3336/gm.42.2.13
Vancouver
Kolarec B. Morphisms of extensions of Hilbert C*-modules. Glasnik matematički [Internet]. 2007 [pristupljeno 22.10.2021.];42(2):401-409. https://doi.org/10.3336/gm.42.2.13
IEEE
B. Kolarec, "Morphisms of extensions of Hilbert C*-modules", Glasnik matematički, vol.42, br. 2, str. 401-409, 2007. [Online]. https://doi.org/10.3336/gm.42.2.13

Sažetak
We consider the condition for a morphism of (between) extensions of Hilbert C*-modules to exist and give the description of a morphism out of an extension of a Hilbert C*-module in a general case.

Ključne riječi
Hilbert C*-module; morphism; extension; idealizer

Hrčak ID: 17951

URI
https://hrcak.srce.hr/17951

Posjeta: 544 *